# SDR SWAA2020060387872

- Difficulty date: May 30, 2020
- Submitted: June 3, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,682 hours, 28,373 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 ABC EMERGENCY LIGHT INOPERATIVE.  REMOVED AND INSTALLED BATTERY PACK AND PACK CHARGER ASSY IAW AMM 33-51-06.  OPS CHECK GOOD.
